# SDR A6WA201441317

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 26,788 hours, 26,617 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

4071 AFTER LOWERING LANDING GEAR RECEIVED WOW INPUT CAUTION MSG.  FOLLOWED BY WOW OUTPUT CAUTION MSG.  COMPLIED WITH QRH.  LANDING, ROLLOUT & BRAKE TEMPS ARE NORMAL.  NWS WN ARM.  INTERROGATED PSEU & FOUND, NO COMM, FAULT MSG.  R & R PSEU IAW AMM32-61-01.  OPERATIONS CHECKED GOOD.  OPERATIONS CHECK OF NWS GOOD IAW 32-50-00.
